# SDR 95UAL900260

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9054U
- Make and model: Boeing 737222
- Aircraft serial: 19935
- Engine: Pwa JT8D7B
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Indicator Wire
- Part number: 3F15825501
- Condition: Failed
- Location: Nr 3 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR THREE LEADING EDGE DEVICE FAILED TO RETRACT AFTER TAKEOFF.  THIS WAS FOUND TO BE AN INDICATION PROBLEM.  THE NR THREE LEADING EDGE SLAT ACTUATOR ROD END WIRE ASSEMBLY WAS REPLACED.  CHECKS O.K.
